# SDR UALA2013070104573

- Difficulty date: June 28, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 71,485 hours, 10,031 cycles
- Engine: Pwa PW40903
- System (JASC): 2350 · Audio Integrating System
- Part: Amplifier
- Condition: Malfunctioned
- Location: High Gain
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREQUENT LOSS OF SAT-DATA LINK. NOT RECEIVING SOME DISPATCH MESSAGES.  REPLACED HIGH POWER AMPLIFIER FOR LOW GAIN ANTENNA IAW MM.  OPS CHECKED NORMAL.
